# SDR IPXA2014070783189

- Difficulty date: June 2, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- System (JASC): 5220 · Emergency Exits
- Part: Liner
- Condition: Damaged
- Location: Escape Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE HATCH SLIDING DOOR LINER DAMAGED ON THE AFT SIDE. REPAIRED IAW AMM 25-00-00-30-047.
